Minima of functions on (q1, q2)-quasimetric spaces

Lower semicontinuous functions defined on a complete (q1, q2)-quasimetric spaces are considered. For these functions, minimum existence conditions are obtained. © The L.N. Gumilyov Eurasian National University.

Authors
Publisher
Eurasian Mathematical Journal
Number of issue
2
Language
English
Pages
84-92
Status
Published
Volume
10
Year
2019
Organizations
  • 1 Faculty of Science, Peoples' Friendship University of Russia, 6 Miklukho-Maklaya St, Moscow, 117198, Russian Federation
  • 2 Department of Higher Mathematics, Moscow Institute of Physics and Technology, 9 Inststitutskii per., Dolgoprudny, Moscow region, 141700, Russian Federation
  • 3 Institute of Control Sciences of the RAS, 65 Profsoyuznaya st., Moscow, 117997, Russian Federation
Keywords
(q1; Caristi-like condition; Minimum; q2)-quasimetric space
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55499/
Share

Other records